# SDR RAIA2008120100002

- Difficulty date: November 30, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 19,031 hours, 17,233 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

DURING CLIMB FROM TAKEOFF, CREW RECEIVED A BLEED NR 1 AND NR 2 LEAK MESSAGE ON THE EICAS.  MAINTENANCE RESECURED LOOSE A NR 2 BLEED LINE DUCT UNDER THE CARGO FLOOR.  BLEED SYSTEM, OPS CHECKED GOOD.
